On Smoothable Curve Singularities: Local Methods.

Richard Bassein

Mathematische Annalen (1977)

  • Volume: 230, page 273-278
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bassein, Richard. "On Smoothable Curve Singularities: Local Methods.." Mathematische Annalen 230 (1977): 273-278. <http://eudml.org/doc/163045>.

author = {Bassein, Richard},
journal = {Mathematische Annalen},
pages = {273-278},
title = {On Smoothable Curve Singularities: Local Methods.},
url = {http://eudml.org/doc/163045},
volume = {230},
year = {1977},

AU - Bassein, Richard
TI - On Smoothable Curve Singularities: Local Methods.
JO - Mathematische Annalen
PY - 1977
VL - 230
SP - 273
EP - 278
UR - http://eudml.org/doc/163045
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.